Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 30, 2014, 03:11:59 AM

Login with username, password and session length


Members
  • Total Members: 23344
  • Latest: TML1991
Stats
  • Total Posts: 636620
  • Total Topics: 48318
  • Online Today: 171
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 107
Total: 108

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: varicose veins + atripla = edema (swollen ankles)?  (Read 2206 times)

0 Members and 1 Guest are viewing this topic.

Offline alliance

  • Member
  • Posts: 159
  • hmmmm. . .
varicose veins + atripla = edema (swollen ankles)?
« on: May 12, 2010, 05:35:51 PM »
Maybe this should be in side effects - but I dont know if it is a side effect, right now I'm just living with it.

Seems like since starting Atripla I have developed some ankle swelling. Seems like as the day goes on, my ankle (foot) swells to the point that I cant see my ankle bone. It happens on the inside of my foot, seems to center just below the ankle bone. I have some vein issues in the leg that it appears worst in, the other ankle barely swells, but it does. It goes down overnight. No pain.
I have had joint pain in this ankle before starting the Atripla. The pain is gone, now.

So I wonder if anyone knows anything about this or has had an experience like this, my doc wants to just watch it for now - he says elevate it (dont really help), try support stockings (didnt really help) ice it only if necessary, and exercise might help.
I would appreciate any thoughts or experiences you might share.
Thanks! :)
"The influence of each human being on others in this life is a kind of immortality."
10/10/12   CD4=378  %=32   VL=UD
5/10/12     CD4=426  %=32  VL=UD
11/15/11   CD4=296  %=29  VL=UD(20)
6/15/11     CD4=345  %=29  VL=UD(38)
3/15/11     CD4=317  %=31  VL=UD
12/1/10     CD4=315  %=28  VL=UD
8/11/10     CD4=250  %=25  VL=UD
6/10/10     CD4=380  %=24  VL=UD
3/4/10       CD4=340  %=22   VL=UD
1/11/10     CD4=312  %=22   VL =130
11/30/09   CD4=228  %=19  VL=1726
11/20/09    started atripla
10/15/09   CD4=281  %=18   VL=85,000

Offline RapidRod

  • Member
  • Posts: 15,286
Re: varicose veins + atripla = edema (swollen ankles)?
« Reply #1 on: May 12, 2010, 06:41:44 PM »
Happens every now and then but ID doc said don't be concerned because the ankle swelling is all that happens. Advise them if other parts of my body begins to have edema.

Offline peteb

  • Member
  • Posts: 202
Re: varicose veins + atripla = edema (swollen ankles)?
« Reply #2 on: May 12, 2010, 07:42:31 PM »
Hi I too have ankle swelling and viens popping out ugly
now my main muscle pain is my inner hip I cant even spread my legs thats not good lol
I go to the doc. next week
will let you know what happens

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.